# SDR AALA20011330

- Difficulty date: June 30, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT L3 DOOR INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT CONTACT AT L3 DOOR. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
